Some propositions related to a dilation theorem of W. Benz.

John AQ. Baker

Aequationes mathematicae (1994)

  • Volume: 47, Issue: 1, page 79-88
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Baker, John AQ.. "Some propositions related to a dilation theorem of W. Benz.." Aequationes mathematicae 47.1 (1994): 79-88. <http://eudml.org/doc/137570>.

@article{Baker1994,
author = {Baker, John AQ.},
journal = {Aequationes mathematicae},
keywords = {dilation equation; dilation theorem; normed linear spaces; Pexider functional; Hamel basis},
number = {1},
pages = {79-88},
title = {Some propositions related to a dilation theorem of W. Benz.},
url = {http://eudml.org/doc/137570},
volume = {47},
year = {1994},
}

TY - JOUR
AU - Baker, John AQ.
TI - Some propositions related to a dilation theorem of W. Benz.
JO - Aequationes mathematicae
PY - 1994
VL - 47
IS - 1
SP - 79
EP - 88
KW - dilation equation; dilation theorem; normed linear spaces; Pexider functional; Hamel basis
UR - http://eudml.org/doc/137570
ER -

NotesEmbed ?

top

You must be logged in to post comments.